RSS

Poo, I say! POO!

09 May

Yea, I’m pathetic at updating this blog. Anyway, here is the low-down wrap-up:

  • Like I said in the previous post (I think), my neuro reduced the dosage of Betaseron down to .75 instead of the full 1.0.  This past Tuesday I went in for another round of lab work.  Of course, you can guess what happened.  The liver enzymes are even higher and now some other particular test is starting to rise.  Oh joy…NOT!    So, the nurse called me yesterday and asked if I was having any gastrointestinal problems and nope…nothing that I haven’t already had.  So, I’m to reduce the dosage to .50 now and go repeat the labs on the 22nd.  *sigh*
  • I have gained 30 pounds…30!…since starting Betaseron.  Um, I think I must be in the 7% for THAT side effect.  This is just wonderous, joyous news also.  NOT!  I was already struggling and now this is just plain ridiculous.  If I go up more, it  will be my highest weight ever.  Right now I’m right on that thin (I wish) line from a weight I haven’t seen since 2003.
  • Due to said stupid-ass weight issues, I’m also experiencing the whole depression side effect. But I don’t know if it is really from betaseron or everything else messed up in my body.  I’m going to go see someone about this in July.  Why waiting so long?  Because that is the earliest I can get in!  Geez!
  • I did actually go see my primary doc, which I hadn’t done since the whole MS diagnosis or waiting game to find out if it was diagnosis.  So I went in this past Tuesday (before the labs) and told him all the crap going on.  I have a thyroid problem and have been on meds for that for 27 years or so.  I demanded that my thyroid labs be done and not just the 2 that are typical but a full gamut of them which was like 8 different things to look at for a complete picture.  The MS meds also can impact the thyroid so you can just imagine how wonderful I’m feeling.  Actually I’m pretty pissed off about everything right now and just sick and tired of it.  (You could probably tell that).  I guess it is healthier to be upset than just complacent though.  As for the thyroid labs, I’m still waiting on the results.  Pretty sure they are messed up.  I want to change to Armour rx rather than Synthroid but the doc seemed like he wasn’t thrilled about that.  He didn’t say no, but I could tell he wasn’t really wanting to do that.
  • It is starting to get warmer here in my neck of the woods.  We have had a terrific spring and love the spring temps.  This past weekend it got hot and I felt horrible and didn’t last very long at all in the heat.  Symptoms started appearing and making me feel like crap.  My neuro nurse just tells me I have to stay indoors in the cool air.  Hmm, I guess I’ll become even more of a hermit than I already am.  *sigh*  I’m going to get some cooling products (or make my own) for my neck, wrists & ankles…maybe even a hat.  I’m already starting to warn people that I may not be able to attend certain activities this summer as I can’t be outside very long.
  • I hope, and pray, that the doctors and a miracle worker can get my body to a point that I feel pretty good most of the time.  Right now I ache awake and asleep.  I toss and turn so much during the night because it all hurts…even if I don’t move.  It’s just annoying pain and not any that I am in tears over.  But it certainly is affecting me.  This can’t be any good for my rampant eating non-stop either because the more weight I gain more aches are added on top of what exists from other things.

 

Advertisements
 
2 Comments

Posted by on May 9, 2012 in Multiple Sclerosis

 

2 responses to “Poo, I say! POO!

  1. Audrey

    May 9, 2012 at 5:08 pm

    Well, get yourself to choir practice again tonight, girl! We love seeing you and for one hour you can think about nothing but singing your heart out! I’ll be looking for you!

     
  2. ms guided journey

    May 9, 2012 at 5:47 pm

    You need a new plan! What other medications have you tried? Copaxone did not produce any side effects for me except an occasional injection site bump/pain. Have you tried yoga? Good for a balance (mind and body). Any exercise you can manage would help the weight and depression. Qi gong? Get a dvd or find a youtube video. I think we just can’t expect the medications alone to solve our issue. Sounds like yours is causing more of an issue than helping too- how can that be good? Good luck! But take charge! You sound like someone who doesn’t take things lying down. It’s no time to become complacent.

     

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: